# SDR DALA2024012401062

- Difficulty date: January 23, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 57,980 hours, 30,117 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Gouged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 GOUGE WEB LOC. BTW RIB08 TO RIB09 UPPER SPAR AT BLEED DUCT AREA ON LH PYLON. CORRECTIVE ACTION: REPAIRED PER ER/A 614973-14. (0168701)
